Jump to content
You are a guest user Click to join the site

Welcome Guest

Welcome to drugbuyersguide, like most online communities you must register to view or post in our community, but don't worry this is a simple free process that requires minimal information for you to signup. Be apart of Drug Buyers Guide Forum by signing in or creating an account.

  • Start new topics and reply to others
  • Subscribe to topics and forums to get email updates
  • Get your own profile page and make new friends
  • Send personal messages to other members.

Purple perkies at last but...oh no, this can't be!!


juliesh

Recommended Posts

  • Members

  • Group:  Members
  • Topic Count:  0
  • Content Count:  123
  • Reputation:   88
  • Joined:  06/12/2014
  • Status:  Offline
  • Last Seen:  

I have been taking small amounts (5-10 mg)of percs on and off for a while.  Recently I finally got a hold of the purples and found them to be the best. However all of a sudden I got a bad rash (all ops make me itch but I never got a rash before). It was driving me crazy and I didn't know what it was from until I did a little research. There is VERY little info on the subject but evidently op*at*es can cause a histamine reaction that causes rash. I went to my doc but didn't mention that I had taken that med but he didn't even ask about that and diagnosed it as viral exanthems caused by a cold I had just gotten over. I was hoping that was what it was and he gave me some cream and mild steroids to take which were mildly helpful. Okay so a few days later in is NYeve and I am feeling sorry for myself and in some pain so I take 5mg and get itchy but rash still the same, I do the same the next day and oh no, rash spreads. Ugh. Does this mean I can no longer take anything for pain? It is freaking me out. I have read taking benadryl before pk could help but I don't know...I am feeling better and dread getting the rash back but hate the pain. Oh what to do! Anyway, wondering if anyone has experienced this, and what you did about it. Looking for some wisdom...thanks!

Link to comment
Share on other sites

  • V.I.P Member

  • Group:  V.I.P Member
  • Topic Count:  0
  • Content Count:  1,052
  • Reputation:   2,137
  • Joined:  11/06/2015
  • Status:  Offline
  • Last Seen:  

I think I read if you take Histamine blockers the symptoms are abated.  I believe there is a section in this area about Pk enhancers and some of the discussion talked about histamine blockers that also elevate the potency of pks.   Look in the area of Pk enhancers.   Hope this helps. 

@juliesh its the section called opiate potentiators  a few threads below this one!  I think the word is spelled wrong but that is the heading in the thread.  Good info in a few posts .

Link to comment
Share on other sites

  • Members

  • Group:  Members
  • Topic Count:  0
  • Content Count:  85
  • Reputation:   47
  • Joined:  01/12/2016
  • Status:  Offline
  • Last Seen:  

39 minutes ago, juliesh said:

I have been taking small amounts (5-10 mg)of percs on and off for a while.  Recently I finally got a hold of the purples and found them to be the best. However all of a sudden I got a bad rash (all ops make me itch but I never got a rash before). It was driving me crazy and I didn't know what it was from until I did a little research. There is VERY little info on the subject but evidently op*at*es can cause a histamine reaction that causes rash. I went to my doc but didn't mention that I had taken that med but he didn't even ask about that and diagnosed it as viral exanthems caused by a cold I had just gotten over. I was hoping that was what it was and he gave me some cream and mild steroids to take which were mildly helpful. Okay so a few days later in is NYeve and I am feeling sorry for myself and in some pain so I take 5mg and get itchy but rash still the same, I do the same the next day and oh no, rash spreads. Ugh. Does this mean I can no longer take anything for pain? It is freaking me out. I have read taking benadryl before pk could help but I don't know...I am feeling better and dread getting the rash back but hate the pain. Oh what to do! Anyway, wondering if anyone has experienced this, and what you did about it. Looking for some wisdom...thanks!

@juliesh I sent you a PM that might be helpful...

Link to comment
Share on other sites

  • Members

  • Group:  Members
  • Topic Count:  0
  • Content Count:  123
  • Reputation:   88
  • Joined:  06/12/2014
  • Status:  Offline
  • Last Seen:  

Thanks, guys.  I have been poking around here and on the Internet looking for info.  It seems to work for some not for others.  Eventually I will probably give into temptation and try taking a benedryl before pk.  If the maddening rash comes back I will kick my stupid self!

Link to comment
Share on other sites

  • Members

  • Group:  Members
  • Topic Count:  0
  • Content Count:  60
  • Reputation:   45
  • Joined:  12/11/2015
  • Status:  Offline
  • Last Seen:  

I was on perkies about six years ago - they gave me a script for them after ankle surgery.

One thing they don't tell people is that in certain people they cause mania. Yup they caused me to talk really fast and every symptom of mania possible.

I had a one week appointment, thank god, and when I started to tell the doctor he cut me off and said they cause you to to act goofy with a laugh on his face. He understood and prescibe something else.

 

Link to comment
Share on other sites

  • Members

  • Group:  Members
  • Topic Count:  0
  • Content Count:  60
  • Reputation:   45
  • Joined:  12/11/2015
  • Status:  Offline
  • Last Seen:  

Also, don't scratch if it itches. It seems counter-intuitive but scratching it when it it itches only makes it itch more. Just wait 5 - 10 minutes and the itching should go away.

Link to comment
Share on other sites

Guest jimbojones

zyrtec taken an hour before completely eliminates the itchies for me. Benadryl is not nearly as effective as zyrtec, if at all for stopping the itch. Zyrtec in my experience is by far the best if not the only effective hystamine blocker for Opie.

Link to comment
Share on other sites

  • Members

  • Group:  Members
  • Topic Count:  0
  • Content Count:  123
  • Reputation:   88
  • Joined:  06/12/2014
  • Status:  Offline
  • Last Seen:  

Thanks to all who answered! It is not the itchies that bother me so much it is the ensuing rash.  It lasted for weeks. In fact it is still here to some degree.  So I am afraid to take the opies for now :(

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...